MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS PROX FEM STD BODY 15DEG RT; LPS AND S-ROM : KNEE FEMORAL ACCESSORY

DEPUY ORTHOPAEDICS INC US LPS PROX FEM STD BODY 15DEG RT; LPS AND S-ROM : KNEE FEMORAL ACCESSORY
Model Number 1987-12-105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).
 
Event or Problem Description
It was reported that two surgeries took place prior to this case utilizing jnj implants, (b)(6) 2020 with the first surgeon at the hospital, and then at another hospital with the another surgeon on (b)(6) 2021.The initial case with the first surgeon was a total femur for treatment of chronic infection.The other surgeon then converted the total femur to a knee fusion as her quad mechanism failed.Ultimately the patient had a hip disarticulation on (b)(6) 2022 as the infection resurfaced.A der was submitted when the second surgeon performed his procedure.No pt harm was created by jnj implants.There was no reported loosening.There was no reported surgical delay.Doi: (b)(6) 2020.Dor: (b)(6) 2022.Affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
LPS PROX FEM STD BODY 15DEG RT
Common Device Name
LPS AND S-ROM : KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15397672
Report Number1818910-2022-17592
Device Sequence Number6124425
Product Code JWH
UDI-Device Identifier10603295078661
UDI-Public10603295078661
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1987-12-105
Device Catalogue Number198712105
Device Lot NumberJ4616N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Supplement Date Received by Manufacturer09/12/2022
Initial Report FDA Received Date09/10/2022
Supplement Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 28 +1.5 GR; ATT REV SLV LPS FEM ADP +5; LPS SEGMENTAL COMPONENT 125MM; LPS SEGMENTAL COMPONENT 25MM; LPS SEGMENTAL COMPONENT 65MM; LPS SEGMENTAL COMPONENT 65MM; LPS SEGMENTAL COMPONENT 65MM; LPS TOTAL FEM SEG COMP 55MM; PINN CAN BONE SCREW 6.5MMX20MM; PINN CAN BONE SCREW 6.5MMX25MM; PINN CAN BONE SCREW 6.5MMX25MM; PINN LNR CON +4 NEUT 28IDX48OD; PINN SECTOR W/GRIPTION 48MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight86 KG